# SDR 2001UALA01635

- Difficulty date: August 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD WEB IS CRACKED AT RT UPPER RADAR MOUNT UPPER OUTBOARD SIDE.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE CUT OUT, DOUBLER MANUFACTURED AND INSTALLED.
